Open Access
2014 On nonsmooth perturbations of nondegenerate planar centers
Douglas D. Novaes
Publ. Mat. 58(S1): 395-420 (2014).


We provide sufficient conditions for the existence of limit cycles of non-smooth perturbed planar centers when the discontinuity set is a union of regular curves. We introduce a mechanism which allows us to deal with such systems. The main tool used in this paper is the averaging method. Some applications are explained with careful details.


Download Citation

Douglas D. Novaes. "On nonsmooth perturbations of nondegenerate planar centers." Publ. Mat. 58 (S1) 395 - 420, 2014.


Published: 2014
First available in Project Euclid: 19 May 2014

zbMATH: 1323.34023
MathSciNet: MR3211843

Primary: 34A36 , 34C29 , 37C27 , 37C30 , 37G15

Keywords: algebraic variety, , averaging method , discontinuous differential system , nondegenerate center , periodic solution

Rights: Copyright © 2014 Universitat Autònoma de Barcelona, Departament de Matemàtiques

Vol.58 • No. S1 • 2014
Back to Top